# SDR AU960491

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- Engine: Lyc AEIO320E2B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 316321
- Condition: Cracked
- Location: Outer Wing Sys
- Component: 316322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH FORWARD WING STRUT FITTINGS PNO 3-1362-1 AND PNO 3-1632-2 CRACKED - ALL FOUR FORWARD AND REAR FITTING PIECES CRACKED - FOUND DURING DYE PENETRANT INSPECTION
